# SDR REXA2018033000233

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 30,514 hours, 28,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBD FLANGE OF VERTICAL POST AT LBL 27, BS 409+128 IS CRACKED AT BOTTOM EDGE NEAR RADIUS AND EXTENDING HALFWAY BETWEEN THE FIRST AND SECOND RIVET.   REPAIRED IAW REO 601R-53-41-0056.  MAJOR REPAIR.
